# SDR UPS97224523

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Generator
- Part number: 11700314
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, 02 GENERATOR ACTIVATED DURING 02 DROP CHECK AT SEAT 6 DEF.  REPLACED 02 GENERATOR.
